Journals / Turkish Journal of Mathematics and Computer Science / 2023 / Volume: 15 Issue: 2

On Curvatures of Semi-invariant Submanifolds of Lorentzian Para-Sasakian Manifolds

Pages
—
Publication Date
2023-12-31
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Finally, semi-invariant products of Lorentzian para-Sasakian manifolds have been considered and an important inequality for second fundamental form is proved.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:A Lorentzian para-Sasakian (LP-Sasakian) space form is a kind of para-Sasakian manifold with constant $ \varphi- $ holomorphic sectional curvature.
📊
Key Findings & Data:The presented paper is on the curvatures of semi-invariant submanifolds of a LP-Sasakian space form.
💡
Conclusion & Impact:Finally, semi-invariant products of Lorentzian para-Sasakian manifolds have been considered and an important inequality for second fundamental form is proved.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Lorentzian para-Sasakian manifold · Lorentzian para-Sasakian space forms · semi-invariant submanifold

Abstract

A Lorentzian para-Sasakian (LP-Sasakian) space form is a kind of para-Sasakian manifold with constant $ \varphi- $ holomorphic sectional curvature. The presented paper is on the curvatures of semi-invariant submanifolds of a LP-Sasakian space form. Firstly, the definition of a semi-invariant submanifold of LP-Sasakian space form is given and an example is presented. Then, using Gauss equation related to curvatures used for obtaining some important results on Ricci and scalar curvatures. Moreover, by suffering from these results conditions of distributions being Einstein have been examined. Finally, semi-invariant products of Lorentzian para-Sasakian manifolds have been considered and an important inequality for second fundamental form is proved.

🔖

Cite This Article

Sarı, R., Ünal, İ. (2023). On Curvatures of Semi-invariant Submanifolds of Lorentzian Para-Sasakian Manifolds. Turkish Journal of Mathematics and Computer Science, Volume: 15 Issue: 2. https://doi.org/10.47000/tjmcs.1322351

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (17)

  1. Adati T., Matsumoto, K., On conformally recurrent and conformally symmetric P-Sasakian manifolds, TRU Mathematics, 13(1997), 25–32.
  2. Alegre, P., Semi-invariant submanifolds of Lorentzian Sasakian manifolds, Demonstratio Mathematica, XLIV(2)(2011), 391–406.
  3. Aqeel, A.A., De, U.C., Ghosh, G.C., On Lorentzian para-Sasakian manifolds, Kuwait Journal of Science and Engineering, 31(2)(2004), 1–13.
  4. De, U.C., Matsumoto, K., Shaikh, A.A., On Lorentzian para-Sasakian manifolds, Rendiconti del Seminario matematico di Messina, 3(1999), 149–156.
  5. Devi, M.S., Sangi, B., Tluangi, H., Siami, K., Khawlhring, L. et al., Some curvature properties on Lorentzian para-sasakian manifolds, Advances and Applications in Mathematical Sciences, 21(6)(2022), 3191–31200.
  6. Duggal, K.L., Space time manifold and contact Manifolds, International Journal of Mathematics and Mathematical Sciences, 13(1990), 545–554.
  7. Ikawa, T., Erdogan, M., Sasakian manifolds with Lorentzian metric, Kyungpook Mathematical Journal, 35(1996), 517–526
  8. Ikawa, T., Spacelike maximal surfaces with constant scalar normal curvature in a normal contact Lorentzian manifold, Bulletin of the Malaysian Mathematical Sciences Society, 21(1998), 31–36.
  9. Laha, B., D-homothodics deformations of Lorentzian para Sasakian manifolds, International Journal of Mathematical Combinatorics, 2(2019), 34–42.
  10. Matsumoto, K., On Lorentzian para-contact manifolds, Bulletin of the Yamagata University. Natural Science, 12(1989), 151–156.
  11. Mihai I., Rosca, R., On Lorentzian P-Sasakian manifolds, Classical Analysis, World Scientific Publication, Singapore, (1992), 155–169.
  12. Mihai, I., De, U.C., Shaikh, A.A., On Lorentzian para-Sasakian manifolds, The Korean Journal of Mathematics, 6(1999), 1–13.
  13. Pandey, S., Singh, A., Certain results of Ricci soliton on 3-dimensional Lorentzian para α-Sasakian manifolds, International Journal of Maps in Mathematics, 5(2)(2022), 139–153.
  14. Sato, I., On a structure similar to the almost contact structure Tensor (N.S.), 30(1976), 219–224.
  15. Takahashi, T., Sasakian manifold with pseudo-Riemannian metric, Tohoku Mathematical Journal, 21(2)(1969), 271–290.
  16. Tanno, S., Sasakian manifolds with constant ’φ-holomorphic sectional curvature, Tohoku Mathematical Journal, 21(2)(1969), 501–507.
  17. Venkatesha, V., Basavarajappa, S., Invariant submanifolds of LP-Sasakian manifolds, Journal of Mathematics, 6(1)(2020), 16–26.